# SDR MASA2025102600091

- Difficulty date: October 26, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N86324
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000471
- Aircraft time: 22,204 hours, 13,718 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: C1583911
- Part serial: 1995
- Condition: Inoperative
- Location: Zone 600 Flaps
- Part time: 22,204 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL TO RETRACK DURING TAKEOFF/  R & R ACTUATOR R4, C/W MECHANICAL AND ELECTRICAL RIGGING.
